# SDR UIEA2019111405908

- Difficulty date: November 11, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,038 hours, 15,053 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Malfunctioned
- Location: Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CGO GND EX VALVE STATUS MSG. ( OPS CHECKED PER AMM 21-28-00, RESET EX VALVE C/B IAW GMM 3.8.1.  )
